# SDR GTIA2014041701260

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 15,784 hours, 7,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: A3061402
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN F/A RT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 25-65-53. OPS CHECKED GOOD.
